# SDR 2003UALA00045

- Difficulty date: January 13, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 30,643 hours, 11,193 cycles
- Engine: Iae V2527A5
- Engine time: 22,767 hours, 8,002 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 6A7406
- Part serial: NONE
- Condition: Fractured
- Location: Compressor
- Part time: 1,553 hours, 601 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

COMPRESSOR STALL NR 2 ENGINE. THROTTLED TO IDLE, ENGINE WAS NOT SHUTDOWN. ENGINE TEARDOWN REVEALED C6 BLADE FAILURE RESULTING FROM NICKED C6 VANE.  BIRD INGESTION 17 DAYS PRIOR HAD BEEN BORESCOPED WITH NO FINDINGS IN FIRST THREE STAGES.
